# SDR ASAA2013051094768

- Difficulty date: May 10, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 22,163 hours, 6,673 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939ASA
- Part serial: 98121598
- Condition: Inoperative
- Location: Flight Deck
- Part time: 41,944 hours, 20,321 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS MCP COURSE SELECTOR NOT FUNCTIONING PROPERLY.  ACFT GROUNDED. R & R DFCS MODE CONT PANEL IAW 22-11-34.  SYS OPS CKS NORMAL IAW SAME, DFCS BITE GRP NR 35 & 49 GO HGS SENSOR TEST IAW 34-36-00 PASS.
